MAUDE Adverse Event Report: Arthrex, Inc. PATIENT EXT TBG W/LUERLOCK CON; ARTHROSCOPE AND ACCESSORIES

Arthrex, Inc. PATIENT EXT TBG W/LUERLOCK CON; ARTHROSCOPE AND ACCESSORIES
Model Number PATIENT EXT TBG W/LUERLOCK CON
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the during a rotator cuff surgery device pumps too much liquid.There was no harm for patient, operator or third party reported.The surgery was finished successfully with the the same pump.Update (b)(6) 2026: further information has been provided that the surgery was continued with the same tubing and same pump.A clamp/pressure test has been performed prior to tubing use.The neoprene sleeve did not flatten/compress.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
PATIENT EXT TBG W/LUERLOCK CON
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50689807
Report Number1220246-2026-04632
Device Sequence Number9684449
Product Code HRX
UDI-Device Identifier00888867039315
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPATIENT EXT TBG W/LUERLOCK CON
Device Catalogue NumberAR-6425
Device Lot NumberX6023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown